Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 196, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 30, 2018, 7:03 PM CDT for 4 counties in Iowa. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2018, 7:03 PM CDT (00:03 UTC)
- Expired
- Jun 30, 2018, 8:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Black Hawk County, IA, Grundy County, IA, Marshall County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 127 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:28 PM CDT | TSTM WND DMG | 2 N Traer, IA | TREES DOWNS IN TRAER VIA SOCIAL MEDIA. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3950 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
285
WUUS53 KDMX 010003
SVRDMX
IAC013-075-127-171-010100-
/O.NEW.KDMX.SV.W.0196.180701T0003Z-180701T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
703 PM CDT SAT JUN 30 2018
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northeastern Marshall County in central Iowa...
Black Hawk County in northeastern Iowa...
Tama County in central Iowa...
Grundy County in central Iowa...
* Until 800 PM CDT.
* At 703 PM CDT, severe thunderstorms were located along a line
extending from near Dike to 6 miles south of Conrad, moving east at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Waterloo, Cedar Falls, Marshalltown, Grundy Center, Toledo,
Evansdale, Tama, Jesup, La Porte City, Hudson, Traer, Reinbeck,
Dysart, Dike, Elk Run Heights, Conrad, Meskwaki Casino, Crossroads
Mall, Uni-Dome And McLeod Center and Waterloo Municipal Airport.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4230 9230 4196 9230 4197 9294 4222 9299
4253 9285 4256 9208 4247 9208 4247 9206
4230 9206
TIME...MOT...LOC 0003Z 272DEG 28KT 4246 9269 4213 9285
HAIL...0.75IN
WIND...60MPH
$$
Beerends4 follow-up statements
853
WWUS53 KDMX 010030
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
730 PM CDT SAT JUN 30 2018
IAC127-010040-
/O.CAN.KDMX.SV.W.0196.000000T0000Z-180701T0100Z/
Marshall IA-
730 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.
LAT...LON 4230 9230 4196 9230 4197 9276 4229 9276
4254 9257 4256 9208 4247 9208 4247 9206
4230 9206
TIME...MOT...LOC 0030Z 264DEG 35KT 4245 9242 4217 9249
$$
IAC013-075-171-010100-
/O.CON.KDMX.SV.W.0196.000000T0000Z-180701T0100Z/
Black Hawk IA-Tama IA-Grundy IA-
730 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR BLACK HAWK...TAMA AND NORTHEASTERN GRUNDY COUNTIES...
At 730 PM CDT, severe thunderstorms were located along a line
extending from near Hudson to near Traer, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waterloo, Cedar Falls, Toledo, Evansdale, Tama, Jesup, La Porte City,
Hudson, Traer, Reinbeck, Dysart, Dike, Elk Run Heights, Meskwaki
Casino, Crossroads Mall, Uni-Dome And McLeod Center, Waterloo
Municipal Airport, Gladbrook, Washburn and Dunkerton.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4230 9230 4196 9230 4197 9276 4229 9276
4254 9257 4256 9208 4247 9208 4247 9206
4230 9206
TIME...MOT...LOC 0030Z 264DEG 35KT 4245 9242 4217 9249
HAIL...<.75IN
WIND...60MPH
$$
Beerends260
WWUS53 KDMX 010037
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
737 PM CDT SAT JUN 30 2018
IAC075-010046-
/O.CAN.KDMX.SV.W.0196.000000T0000Z-180701T0100Z/
Grundy IA-
737 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRUNDY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4230 9230 4196 9230 4197 9265 4218 9265
4230 9253 4254 9253 4256 9208 4247 9208
4247 9206 4230 9206
TIME...MOT...LOC 0036Z 272DEG 28KT 4245 9237 4217 9244
$$
IAC013-171-010100-
/O.CON.KDMX.SV.W.0196.000000T0000Z-180701T0100Z/
Black Hawk IA-Tama IA-
737 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR BLACK HAWK AND CENTRAL TAMA COUNTIES...
At 736 PM CDT, severe thunderstorms were located along a line
extending from near Crossroads Mall to near Traer, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waterloo, Cedar Falls, Toledo, Evansdale, Tama, Jesup, La Porte City,
Hudson, Traer, Dysart, Elk Run Heights, Crossroads Mall, Uni-Dome And
McLeod Center, Waterloo Municipal Airport, Washburn, Dunkerton,
Raymond, Gilbertville, Clutier and Elberon.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4230 9230 4196 9230 4197 9265 4218 9265
4230 9253 4254 9253 4256 9208 4247 9208
4247 9206 4230 9206
TIME...MOT...LOC 0036Z 272DEG 28KT 4245 9237 4217 9244
HAIL...<.75IN
WIND...60MPH
$$
Beerends766
WWUS53 KDMX 010047
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
747 PM CDT SAT JUN 30 2018
IAC013-171-010100-
/O.CON.KDMX.SV.W.0196.000000T0000Z-180701T0100Z/
Black Hawk IA-Tama IA-
747 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN BLACK HAWK AND NORTHEASTERN TAMA COUNTIES...
At 747 PM CDT, severe thunderstorms were located along a line
extending from Evansdale to Dysart, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waterloo, Cedar Falls, Evansdale, Jesup, La Porte City, Dysart, Elk
Run Heights, Crossroads Mall, Washburn, Raymond, Gilbertville,
Clutier and George Wyth State Park.
This includes Interstate 380 between mile markers 56 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4230 9230 4205 9230 4207 9246 4213 9248
4230 9236 4254 9243 4256 9208 4247 9208
4247 9206 4230 9206
TIME...MOT...LOC 0047Z 272DEG 28KT 4245 9227 4217 9234
HAIL...<.75IN
WIND...60MPH
$$
Beerends473
WWUS53 KDMX 010059
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
759 PM CDT SAT JUN 30 2018
IAC013-171-010109-
/O.EXP.KDMX.SV.W.0196.000000T0000Z-180701T0100Z/
Black Hawk IA-Tama IA-
759 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLACK HAWK AND
NORTHEASTERN TAMA COUNTIES WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds in excess of 40 mph and
heavy rain are still possible with these thunderstorms.
LAT...LON 4230 9230 4205 9230 4207 9246 4213 9248
4230 9236 4254 9243 4256 9208 4247 9208
4247 9206 4230 9206
TIME...MOT...LOC 0059Z 272DEG 28KT 4245 9215 4217 9222
$$
BeerendsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:40 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 30, 6:40 PM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 640 PM CDT Sat Jun 30 2018 .DISCUSSION.../Tonight through Saturday/ Issued at 340 PM CDT Sat Jun 30 2018 Main concern is the next 18 hours as a boundary and decent shortwave pass through the state. Currently, convection is developing near the surface front in northern Iowa. Strong instability exists in the warm sector with MUCapes of 4000-5000 j/kg and Downdraft Capes of 1300-1500. Severe convection is expected for the next several hours with damaging winds and large hail the main threat. While a tornado threat does exist, inflow would need to back more substantially to make this more of a concern. None the less, a brief spinup remains a possibility given the impressive Cape values. Heavy rain become the primary threat with time and this aspect will be covered in the hydro section below. While the frontal convection continues to eventually press south and east tonight, there will be some decrease in coverage and intensity by late evening. However, the main shortwave will arrive toward daybreak with increased dynamic forcing in the mid levels across the northern half of the state. This should reinvigorate convection overnight with another round of heavy rainfall. Location of this heavy rain will be difficult to pinpoint as CAMs vary considerably in placement given the previous convection from the evening. However, the strong forcing be sufficient to produce convection behind the surface boundary where flow above the surface will still be supplying plenty of moisture. Therefore, have continued high pops through the night. System will pass across the state on Sunday with any remaining convection confined to the far eastern portions of the state by late morning. Otherwise, cooler and drier air will make conditions much more comfortable than the past couple of days. Beyond this timeframe, the east coast ridge will retrograde across the United States during the upcoming week. Iowa will be on the extreme south of the westerlies with temperatures generally above normal and some threat for convection, although the bulk of it should remain just north of the state. && .AVIATION.../For the 00Z TAFS through 00Z Sunday evening/ Issued at 637 PM CDT Sat Jun 30 2018 Thunderstorms should be widespread in coverage through the night across Iowa except the southeast corner. Will keep thunder in TAFs through the night ranging from VCTS to actual T in TAF. Storms should end Sunday morning followed by a MVFR ceiling for a few hours then VFR after 18z. && .HYDROLOGY... Issued at 340 PM CDT Sat Jun 30 2018 Major concern for the night will be the threat of heavy rainfall. Plenty of moisture is available with PWATS approaching 2" in many locations near the boundary. The will be ample moisture transport and inflow as upper system works across the Plains and toward the state by Sunday morning. Several rounds of convection can be expected in portions of northern into central and western Iowa through 12Z on Sunday. Deep warm cloud layers will also promote efficiency along with good but not overwhelming updrafts. The WPC moderate risk outlook is good although some concern that recent models QPF has sifted slightly SE. Overall rainfall of 1 to 3 inches seems reasonable along with isolated locations possibly up to 5-6 inches. The recent rainfall, moist soils and river/streams running at or near capacity all indicate a strong potential for flash flooding along with renewed and/or aggravated river flooding. Have continued the flash flood watch and even expanded to the southeast some to incorporate the new model guidance. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for IAZ004>007-015>017- 023>026-033>037-044>048-057>060-070>073-081-082. Heat Advisory until 7 PM CDT this evening for IAZ027-028-037>039- 048>050-059>062-072>075-083>086-094>097. && DISCUSSION...Cogil AVIATION...Johnson HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 409 PM CDT Sat Jun 30 2018 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081- 082-012115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Warren-Adams-Union- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight There is a Moderate Risk of excessive rainfall with heavy rains and flash flooding possible. A Flash Flood Watch is in effect. There is also an Enhanced Risk of severe weather this evening into tonight. Large hail and damaging winds will be the primary threats, but an isolated tornado cannot be ruled out. Minor to moderate river flooding will also continue along parts of the Des Moines River Basin. Expected heavy rains may produce additional flooding or exacerbate ongoing flooding. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday morning and continue off and on infrequently through the work week. The severe weather potential is low at this time. Flood Warnings are expected to continue for portions of the Des Moines River Basin into next week. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed for severe weather and flash flooding later this afternoon and tonight. IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115- Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek- Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are likely tonight. Some may be severe with locally heavy rains. Large hail and damaging winds would be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday and continue off and on infrequently through the work week. The severe weather potential is low at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight.
In the hours before
Local storm report, Jun 30, 3:43 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
343 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM TSTM WND DMG 1 NNW RENWICK 42.84N 93.98W
06/30/2018 HUMBOLDT IA PUBLIC
SEVERAL LARGE TREES DOWN IN TOWN.
&&Local storm report, Jun 30, 4:05 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
405 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG EAGLE GROVE 42.67N 93.90W
06/30/2018 WRIGHT IA TRAINED SPOTTER
TREE DAMAGE AND ONE POWER LINE DOWN OUTSIDE
OF TOWN.
&&Local storm report, Jun 30, 5:27 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
527 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 E CLEAR LAKE 43.13N 93.35W
06/30/2018 E1.50 INCH CERRO GORDO IA PUBLIC
VIA SOCIAL MEDIA REPORT.
&&
AKLocal storm report, Jun 30, 6:33 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 NNW ANKENY 41.76N 93.62W
06/30/2018 E1.00 INCH POLK IA PUBLIC
VIA SOCIAL MEDIA PICTURE.
&&
AKLocal storm report, Jun 30, 7:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST MINBURN 41.76N 94.03W
06/30/2018 E60 MPH DALLAS IA FIRE DEPT/RESCUE
&&
AKLocal storm report, Jun 30, 7:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
701 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 1 N ADEL 41.62N 94.03W
06/30/2018 DALLAS IA FIRE DEPT/RESCUE
MINOR DAMAGE TO TREES AND POWER
TRANSFORMERS.
&&
AKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:05 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 40 min |
| Jun 30, 7:24 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 36 min |
| Jun 30, 7:33 PM CDT | Flash Flood Warning | DMX | Polk, Story | 6 hr |
| Jun 30, 7:42 PM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy | 6 hr |
| Jun 30, 7:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 35 min |
| Jun 30, 8:02 PM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Jun 30, 8:16 PM CDT | Flash Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 30, 8:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison | 30 min |
| Jun 30, 8:50 PM CDT | River Flood Warning | DMX | Polk | 36 hr |
| Jun 30, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 41 min |
| Jun 30, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Guthrie, Madison | 28 min |
| Jun 30, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 34 min |
| Jun 30, 9:12 PM CDT | River Flood Warning | DMX | Polk | 15 hr |
| Jun 30, 9:23 PM CDT | River Flood Warning | DMX | Dallas, Polk | 16 hr |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 30, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Warren | 47 min |
| Jun 30, 10:12 PM CDT | Flash Flood Warning | DMX | Jasper | 6 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Boone, Hamilton, Webster | 4 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Black Hawk | 3 days |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Story | 10 hr |
| Jun 30, 11:04 PM CDT | River Flood Warning | DMX | Polk | 32 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 38 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 11 hr |
| Jul 1, 1:21 AM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Polk, Story | 8 hr |
| Jul 1, 1:36 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Hardin | 9 hr |
| Jul 1, 2:34 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 41 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Wright | 4 days |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Black Hawk | 70 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Polk | 47 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Dallas, Greene | 5 days |
| Jul 1, 5:51 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 40 hr |
| Jul 1, 9:08 AM CDT | Areal Flood Warning | DMX | Dallas, Jasper, Polk, Story | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.